AMS eContent Search Results
Matches for: msc=(12F05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michiel Kosters and Daqing Wan. Genus growth in $\mathbb{Z}_p$-towers of function fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Obus. Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$. Proc. Amer. Math. Soc. 142 (2014) 1485-1495.
Abstract, references, and article information   
View Article: PDF

[3] Florian Möller. Polynomials with AGL-monodromy. Proc. Amer. Math. Soc. 140 (2012) 2967-2980.
Abstract, references, and article information   
View Article: PDF

[4] Robert Guralnick, Murray M. Schacher and Jack Sonn. Irreducible polynomials which are locally reducible everywhere. Proc. Amer. Math. Soc. 133 (2005) 3171-3177. MR 2160178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Laczkovich and G. Székelyhidi. Harmonic analysis on discrete Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1581-1586. MR 2120269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eli Aljadeff and Jack Sonn. Relative Brauer groups and $m$-torsion. Proc. Amer. Math. Soc. 130 (2002) 1333-1337. MR 1879954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jie Tai Yu. A product formula for minimal polynomials and degree bounds for inverses of polynomial automorphisms . Proc. Amer. Math. Soc. 123 (1995) 343-349. MR 1216829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shizuka Sato. On modular extensions . Proc. Amer. Math. Soc. 109 (1990) 621-626. MR 1019282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Aschbacher and Robert M. Guralnick. On abelian quotients of primitive groups . Proc. Amer. Math. Soc. 107 (1989) 89-95. MR 982398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1